# SDR DALA2016091406588

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 BETWEEN STA Y=994 AND Y=905 AT AFT CARGO COMPARTMENT.  LONGERON 30, FRAME CLIPS, AND SPLICES BETWEEN STA Y=897 AND Y=1012 WERE REMOVED IAW SRM 51-41-05, 51-41-02, AND 53-20-05, REPAIR 1, FIG 201.  NEW LONGERON 30 BETWEEN STA Y=897 AND Y=1012 WAS ADJUSTED, DRILLED, PAINTED, AND INSTALLED IAW SRM 51-40-08 AND 53-20-, REPAIR 1, FIG 201.  NEW SPLICE REPAIR AND STRAPS WERE INSTALLED IAW SRM 53-20-05, REP 1, FIG 201.  FRAME CLIPS AND SPLICES WERE INSTALLED BETWEEN STA Y=897 AND Y=1012 IAW SRM 51-41-05, 51-41-02, 51-41-01.
